# SDR COEA2019100387919

- Difficulty date: August 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Part number: S53872404202
- Condition: Corroded
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR DOUBLER HAD CORROSION BETWEEN STRINGERS 18L-18R.  FABRICATED DOUBLER AND INSTALLED.
